Share This Article:

Order Relation on the Permutation Symbols in the Ehresmann Subvariety Class Associated to the Distinguished Monomials of Flag Manifolds

Abstract Full-Text HTML Download Download as PDF (Size:128KB) PP. 633-638
DOI: 10.4236/apm.2013.37083    3,599 Downloads   5,024 Views  

ABSTRACT

In this paper, we use the theory of lexicographical and graded lexicographical orders to compare two distinguished monomials through their codes of invariants and study the effect of this comparison on their respective defining permutation symbols in the Ehresmann subvariety classes.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

P. Adeyemo and S. Ilori, "Order Relation on the Permutation Symbols in the Ehresmann Subvariety Class Associated to the Distinguished Monomials of Flag Manifolds," Advances in Pure Mathematics, Vol. 3 No. 7, 2013, pp. 633-638. doi: 10.4236/apm.2013.37083.

References

[1] C. Ehresmann, “Sur la Topologie de Certains Espaces Homogene,” Annals of Mathematics, Vol. 35, No. 2, 1934, pp. 396-443. http://dx.doi.org/10.2307/1968440
[2] S. A. Ilori, “On the Geometry of Flag Manifolds and Flag Bundles. Presentata dal Corrisp. E. Martinelli,” Accademia Nazionale dei Lincei, Vol. 62, 1977, pp. 180-183.
[3] D. Monk, “The Geometry of Flag Manifolds,” Proceedings London Mathematical Society, Vol. 9, No. 2, 1959, pp. 252-286.
[4] A. Borel, “Sur La Cohomologie des Espace Fibres Principaux et des Espaces Homogenes de Groups de Lie Compacts,” Annals of Mathematics, Vol. 57, No. 1, 1953, pp. 115-207.
[5] A. Borel, “Topology of Lie Groups and Characteristic Classes,” Bulletin of the American Mathematical Society, Vol. 61, No. 5, 1953, pp. 397-432.
http://dx.doi.org/10.1090/S0002-9904-1955-09936-1
[6] W. Fulton, “Flags, Schubert Polynomials, Degeneracy Loci and Determinantal Formulas,” Duke Mathematical Journal, Vol. 65, No. 3, 1992, pp. 381-420.
[7] A. Grothendieck, “Anneaux de Chow et Applications Chapter IV,” Seminaire Chevalley, 1958.
[8] F. Hirzebruch, “Topological Methods in Algebraic Geometry,” Springer, Berlin, Reprint, 1978.
[9] A. Kohnert, “Weintrauben, Polynome, Tableaux,” Bayreuther Mathematische Schriften, Vol. 38, 1991, pp. 1-97.
[10] F. Sottile, “Pieri’s Formula for Flag Manifolds and Schubert Polynomials,” Annales de L’institut Fourier (Grenoble), Vol. 46, No. 1, 1996, pp. 89-110.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.